Acute generalized exanthematous pustulosis (AGEP) is an uncommon and self-limiting skin rash commonly caused by drugs and is characterized by the acute onset of fever, pustulosis, and neutrophilia from 4 to 10 days after the drug intake. We describe a case of AGEP in a 61-year-old woman that was hospitalized for the acute onset of fever, erythroderma, and pustulosis. Clinical history revealed that she had been treating a bacterial inguinal intertrigo for 4 days with ciprofloxacin 500 mg tablets twice daily and desloratadine 5 mg tablet once daily. To the best of our knowledge, this is the third reported case of AGEP caused by ciprofloxacin, supporting two other previous reports.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||Ciprofloxacin induced acute generallised exanthematous pustulosis|
|Data di pubblicazione:||2017|
|Appare nelle tipologie:||1.1 Articolo in rivista|